# SDR 98ZZZX4581

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cover
- Part number: 3A01156007
- Condition: Misidentified
- Location: Spreader Bar
- Component: Wiplineinc, 3730
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING RECEIVING INSPECTION OF A WIPLINE 3730 FLOAT SPREADER BAR COVER REINFORCMENT, FOUND THE PART NUMBER ON THE PART DID NOT MATCH THE MANUFACTURER'S CORRESPONDING PAPER WORK.  FURTHER INVESTIGATION REVEALED THAT AN INCORRECT NUMBER, 6A01156-14, WAS STAMPED ON THE PART.  THE PART WAS GREEN TAGGED AND RETURNED TO WIPAIRE, INC.
